# SDR DALA2024102210289

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR STRUCTURE LAV ATTACH POIN SUPPORT STA 277-STA 294.5 LBL 12 WL 208 SCRATCHED. REMOVED AND REPLACED INTERCOSTAL AT STA277 TO 294.5 LBL 12 IAW B737-800 SRM 51-40-02.
